# SDR CALA9701145

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 259.5 AT STRINGER 27L BONDED DOUBLER CORRODED.  INSTALLED BONDED DOUBLER IN ACCORDANCE WITH EC/RA 5330-02549 AND DRWG DHCSK 248-084.
